# SDR WX0A2025010332254

- Difficulty date: January 3, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N312NV
- Make and model: Airbus A319-111
- Aircraft serial: 2289
- Aircraft time: 53,560 hours, 35,777 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: A

## Discrepancy

(AIRCRAFT GROUNDED) (EMERGENCY DECLARED) ADV FOR LOW ENG OIL QTY FOLLOWED BY LOSS OF OIL PSI IN #1 ENG ECAM FOR SHUTDOWN OF ENG 1 ORDERED. FOLLOWED ECAM AND QRH PROCEDURES. FROM ECAM TO ENG SHUT DOWN WAS AN ESTIMATED GUESS OF 20 OR LESS SECONDS. / (RESOLVED ON W/O: 510919 TASKCARD: NR-00001 ) C/W DEFECT 8146  #1 ENG REMOVED AND REPLACED PER TASK CARD 71-400-001. ITEM: 1REMOVED AND REPLACED #1 ENG IAW AMM 71-00-00-000-042, AND 71-00-00-400-042.  OPS TEST GOOD. C/W DEFECT 8146  #1 ENG REMOVED AND REPLACED PER TASK CARD 71-400-001.
